On Deformations of Holomorphic Maps. III.

Eiji Horikawa

Mathematische Annalen (1976)

  • Volume: 222, page 275-282
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Horikawa, Eiji. "On Deformations of Holomorphic Maps. III.." Mathematische Annalen 222 (1976): 275-282. <http://eudml.org/doc/162870>.

author = {Horikawa, Eiji},
journal = {Mathematische Annalen},
pages = {275-282},
title = {On Deformations of Holomorphic Maps. III.},
url = {http://eudml.org/doc/162870},
volume = {222},
year = {1976},

AU - Horikawa, Eiji
TI - On Deformations of Holomorphic Maps. III.
JO - Mathematische Annalen
PY - 1976
VL - 222
SP - 275
EP - 282
UR - http://eudml.org/doc/162870
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.